Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Black pepper speck on toilet paper

Premium Questions

Dr. T Chandrakant MD

but when I whip on the toilet paper there a tiny little black specs no blood or anything and it does look ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Ajit Naniksingh Kukreja MD

Hi, I am just wandering, recently, once or twice i have noticed my stool contains little pepper like black specs on it and on the toilet paper when i wipe. The stool itself is normal and i have ... View answer

Answered by : Dr. Ajit Naniksingh Kukreja ( Gastroenterologist)
Dr. Vaibhav Banait MD

specks similar to pepper within the BM adn on teh toilet tissue? In addition, I haev drastically changed ... of this ( constipation , IBS, diet detox etc.) play a roll in the black... View answer

Answered by : Dr. Vaibhav Banait ( Gastroenterologist)
Dr.  Matthew J. Mangat MD

Hi my name is XXXXXXX I am 40yrs old I just went to the restroom and after I urinated I wiped myself a whole bunch of black stuff was on the toilet paper should I be concerned about that ... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr. Ajit Naniksingh Kukreja MD

. I have just been to the toilet for a poo,it was light brown and formed a soft mound. when i looked at it there were black specks in it, so when i wiped there was a black speck on the... View answer

Answered by : Dr. Ajit Naniksingh Kukreja ( Gastroenterologist)

Public Forum Discussions

Dr. A G Shaikh MD

hello, im a 26 year old male. i go to the bathroom reguarly, 95 percent of the time my stool is solid. after i wipe i see tiny black specks on the toilet paper that look like pepper. i... View answer

Answered by : Dr. A G Shaikh ( General & Family Physician)
Dr. Rachana Goswami MD

Hello, my name is Massimo and I suffered from diarrhea in the last two days. I noticed that together with mucus on the toilet paper i find several tiny black specks, like pepper or coffee... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. Bhagyesh V. Patel MD

Hi, i notice black specks on the toilet paper after i wipe. I also noticed it in my stool when i ... notice red blood on the toilet paper. I am 23 years old, any idea of what this... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Suman Kumar MD

Just went to er last night done blood work and pelvic exam. This even just went to the bathroom and there are white specks on the toilet paper. So I barely rubbed my do.get across down there and more... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Ambadi Kumar MD

after a bowel movement it looks like black pepper on the toilet paper. i have had a gall bladder test,EGD test and an ultrasound on abdomen organsand appears fine.but y constant upset stomach... View answer

Answered by : Dr. Ambadi Kumar ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Since how many days?

Dr.  T Shobha Deepak MD

Hi If the passage of blood is associated with pain it's likely to be due to anal fissure. I would suggest you to consult your Physician for further local examination and assessment. Take care Best regards Dr T Shobha...

Dr. Ganesh MD

No you don't have to worry - some medications do give trace of the medication. inform your doctor when you see next time. any thing causing pain, loose stools then stop the medication and consult your doc.